# SDR UALA2011021100749

- Difficulty date: February 9, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 51,116 hours, 6,172 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 57R EMERGENCY LIGHT INOPERATIVE.   REPLACED LAMP CHECKED OK.
